# SDR FDEA201811023078

- Difficulty date: November 2, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 26,393 hours, 14,812 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 740120C
- Part serial: 07325706
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 GENERATOR FAULT ILLUMINATED DURING TAKEOFF ROLL,  NR 1 GENERATOR FAULT ILLUMINATED DURING CLIMB OUT OF 2000 FT WITH ECAM.   PERFORMED QRH AND RECOVERED THE NR 1 GENERATOR.    R & R NR 2 GCU IAW AMM 24-22-12-04, OPS CHECKED NORMAL,  OK FOR SERVICE.  RAN THE NR 2 ENGINE IAW JRH,  GENERATOR CARRIED A LOAD.   R & R THE NR 1 ENGINE GCU IAW AMM 24-22-12-04, OPS CHECKED NORMAL, OK FOR SERVICE.  RAN THE NR 1 & 2 ENGINES IAW JRH.   OPS CHECKED NORMAL,  OK FOR SERVICE.
